MathSciNet Relay Station
MathSciNet bibliographic data
MR271979 (42 #6860) 57.36 (34.00)
Lobry, Claude Contrôlabilité des systèmes non linéaires. (French) SIAM J. Control 8 1970 573–605.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement